# SDR 96FDEA00320

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65189553
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1) STR 26L FITTING BS 360.  REPAIRED STRINGER TE FITTING AT S26L, BS 360 AND MADE STRINGER REPAIR ON S26L FROM BS 360 TO 390, DAMAGE ON THAT PORTION OF STRINGER FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 AND SRM 53-10-3.
